# SDR DALA2023072405965

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 52,129 hours, 26,737 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 #1 ENG R/H TR COWL BOTTOM OPENING MECHANISM LINE FOUND TO HAVE CRACK. CORRECTIVE ACTION: R/R'D LOWER TR OPENING MECHANISM LINE PER A319 AMM 78-36. (9719256)
